0
RESEARCH PAPERS

Analysis of a Thin Elastic Ring Under Arbitrary Loading

[+] Author and Article Information
J. Y. Liu, Y. P. Chiu

SKF Industries, Inc., Research Laboratory, King of Prussia, Pa.

J. Eng. Ind 96(3), 870-876 (Aug 01, 1974) (7 pages) doi:10.1115/1.3438455 History: Received March 27, 1973; Online July 15, 2010

Abstract

This paper presents a general solution for a thin ring under a self-equilibrating loading system comprising any combination of radial, tangential, and moment loads. The formulations are applicable to concentrated loads as well as to distributed load functions. Closed-form solutions are obtained for each case for engineering applications. Comparisons with recent published results for some special cases are demonstrated in some of the sample problems.

Copyright © 1974 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In